Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014 (2014), Article ID 712073, 3 pages

Statistical Genetics and Its Applications in Medical Studies

1Department of Biostatistics, Bioinformatics and Biomathematics, Georgetown University, Washington, DC 20057, USA
2Department of Statistics and Actuarial Science, University of Western ontario, London, ON, Canada N6A 5B7
3Department of Mathematics and Statistics, Georgia State University, Atlanta, GA 30303, USA
4Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

Received 8 December 2013; Accepted 9 December 2013; Published 6 March 2014

Copyright © 2014 Ao Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ao Yuan, Wenqing He, Gengsheng Qin, and Qizhai Li, “Statistical Genetics and Its Applications in Medical Studies,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 712073, 3 pages, 2014. doi:10.1155/2014/712073